On Implicative Boolean Algebras.

Raymond Balbes

Mathematische Zeitschrift (1970)

  • Volume: 114, page 170-172
  • ISSN: 0025-5874; 1432-1823

How to cite


Balbes, Raymond. "On Implicative Boolean Algebras.." Mathematische Zeitschrift 114 (1970): 170-172. <http://eudml.org/doc/171305>.

author = {Balbes, Raymond},
journal = {Mathematische Zeitschrift},
keywords = {ordered sets, lattices},
pages = {170-172},
title = {On Implicative Boolean Algebras.},
url = {http://eudml.org/doc/171305},
volume = {114},
year = {1970},

AU - Balbes, Raymond
TI - On Implicative Boolean Algebras.
JO - Mathematische Zeitschrift
PY - 1970
VL - 114
SP - 170
EP - 172
KW - ordered sets, lattices
UR - http://eudml.org/doc/171305
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.